# SDR CALA2022102402919

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5337261322100
- Part serial: NA
- Condition: None
- Location: Lh Fr42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES L1, L2, L3, L10, L12, L13, L14, L15, L18, L20, L75, L76,L77, L78, L82, L83, L84 AND L85 LOCATED ON KEEL BEAM AREA AT FR42 LH SIDE. ENGINEERING MUST BE CONTACTED. SEE AEROMAN NON ROUTINE 2022-394202 CATEGORY B. AND MUST BE ACCOMPLISH INSPECTION BEFORE AIRCRAFT REACHES 68,800 TOTAL EC 5341-01342 AFTER AIRCRAFT REACHES REQUIREMENTS TO BE DETERMINED BY ENGINEERING REQUIREMENTS OF REPAIRED FASTENERS HOLES ON L/H FLIGHT CYCLES (FLIGHT HOURS NOT RELEVANT) 64,000 TOTAL FLIGHT CYCLES BUT BEFORE BEFORE THE AIRCRAFT REACHES THE NOTED KEEL BEAM AND MLG FITTINGS AS PER PART 2 OF PLANNING TO CONTACT ENGINEERING FOR THE AIRCRAFT REACHES 65,000 TOTAL FLIGHT CYCLES THRESHOLD. PERFORMED SCEPTRE LOGPAGE 9740060 LATEST REVISION OF EC 5341-01342 ON OR INSPECTION REQUIREMENTS OF PART 3 OF (FLIGHT HOURS NOT RELEVANT). INSPECTION ACCOMPLISHED INTERIM REPAIR INSTRUCTION FOR HOLES L3,L10,L75,L76,L77,L78,L82,L83,L84, AND L85. LOC. KEEL BEAM AND MLG DOOR FITTINGS L/H IAW EA#53-0448-22 REVISION 0 AND EC/RA #5341-01342. THIS REPAIR IS ADD EMP:V938967 REQUIREMENTS OF REPAIRED FASTENER HOLES ON LH KEEL BEAM AND MLG ON OR BEFORE AIRCRAFT REACHES 68,800 TFC (FLT HRS NOT RELEVANT). FITTINGS AS PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01342 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5341-01342 BY V938967. IT REQUIRES DTA DIP TO ACCOMPLISH INSPECTION ADD EMP:V938967 "ACCOMPLISH INSPECTION REQUIREMENTS OF REPAIRED FASTENER HOLES TOMC-APPROVAL FROM SC1ELBYC COMMENT ON LH KEEL BEAM AND MLG FI
